Affordable Access

Publisher Website

Geometric crystals on Schubert varieties

Authors
Journal
Journal of Geometry and Physics
0393-0440
Publisher
Elsevier
Publication Date
Volume
53
Issue
2
Identifiers
DOI: 10.1016/j.geomphys.2004.06.004
Keywords
  • Kac–Moody Groups
  • Geometric Crystals
  • Schubert Varieties
  • Crystals
  • Ultra-Discretization
  • Tropicalization
Disciplines
  • Mathematics

Abstract

Abstract We define geometric crystals and unipotent crystals for arbitrary Kac–Moody groups and describe geometric and unipotent crystal structures on the Schubert varieties. We give some examples in affine s l ˆ 2 -case.

There are no comments yet on this publication. Be the first to share your thoughts.